Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1967875, 7 pages
http://dx.doi.org/10.1155/2016/1967875
Research Article

Positive Filtering with -Gain for Discrete-Time Positive Systems

College of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 7 March 2016; Revised 30 March 2016; Accepted 7 April 2016

Academic Editor: Carmen Coll

Copyright © 2016 Xiaoming Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. M. Haddad and V. Chellaboina, “Stability and dissipativity theory for nonnegative dynamical systems: a unified analysis framework for biological and physiological systems,” Nonlinear Analysis: Real World Applications, vol. 6, no. 1, pp. 35–65, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Muratori and S. Rinaldi, “Equilibria, stability, and reachability of leslie systems with nonnegative inputs,” IEEE Transactions on Automatic Control, vol. 35, no. 9, pp. 1065–1068, 1990. View at Publisher · View at Google Scholar
  3. E. Fornasini and M. E. Valcher, “Linear copositive Lyapunov functions for continuous-time positive switched systems,” IEEE Transactions on Automatic Control, vol. 55, no. 8, pp. 1933–1937, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Kaczorek, Positive 1D and 2D Systems, Springer, Berlin, Germany, 2002.
  5. J. Lian and J. Liu, “New results on stability of switched positive systems: an average dwell-time approach,” IET Control Theory & Applications, vol. 7, no. 12, pp. 1651–1658, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. M. E. Valcher, “Reachability properties of continuous-time positive systems,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1586–1590, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Wang, “Bounded real lemma for positive discrete systems,” IET Control Theory and Applications, vol. 7, no. 4, pp. 502–507, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Rantzer, “Optimizing positively dominated systems,” in Proceedings of the 51st IEEE Conference on Decision and Control (CDC '12), pp. 272–277, Maui, Hawaii, USA, December 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Rantzer, “On the Kalman-Yakubovich-Popov lemma for positive systems,” in Proceedings of the 51st IEEE Conference on Decision and Control (CDC '12), pp. 7482–7484, IEEE, Maui, Hawaii, USA, December 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Rantzer, “An extended Kalman-Yakubovich-Popov lemma for positive systems,” IFAC-Papers OnLine, vol. 48, no. 11, pp. 242–245, 2015. View at Publisher · View at Google Scholar
  11. A. Rantzer, “Scalable control of positive systems,” European Journal of Control, vol. 24, pp. 72–80, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Shen and J. Lam, “H model reduction for positive fractional order systems,” Asian Journal of Control, vol. 16, no. 2, pp. 441–450, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. P. Fanti, B. Maione, and B. Turchiano, “Controllability of multi-input positive discrete-time systems,” International Journal of Control, vol. 51, no. 6, pp. 1295–1308, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. V. G. Rumchev and D. J. James, “Controllability of positive linear discrete-time systems,” International Journal of Control, vol. 50, no. 3, pp. 845–857, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. E. Valcher, “Controllability and reachability criteria for discrete time positive systems,” International Journal of Control, vol. 65, no. 3, pp. 511–536, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. M. A. Rami and F. Tadeo, “Controller synthesis for positive linear systems with bounded controls,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 54, no. 2, pp. 151–155, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Gao, J. Lam, C. Wang, and S. Xu, “Control for stability and positivity: equivalent conditions and computation,” IEEE Transactions on Circuits and Systems II, vol. 52, no. 9, pp. 540–544, 2005. View at Publisher · View at Google Scholar
  18. W. M. Haddad and V. Chellaboina, “Stability theory for nonnegative and compartmental dynamical systems with time delay,” Systems & Control Letters, vol. 51, no. 5, pp. 355–361, 2004. View at Publisher · View at Google Scholar · View at Scopus
  19. W. M. Haddad, V. Chellaboina, and T. Rajpurohit, “Dissipativity theory for nonnegative and compartmental dynamical systems with time delay,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 747–751, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. Li and J. Lam, “Positive state-bounding observer for positive interval continuous-time systems with time delay,” International Journal of Robust and Nonlinear Control, vol. 22, no. 11, pp. 1244–1257, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. L. Benvenuti and L. Farina, “A tutorial on the positive realization problem,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 651–664, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Feng, J. Lam, Z. Shu, and Q. Wang, “Internal positivity preserved model reduction,” International Journal of Control, vol. 83, no. 3, pp. 575–584, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. E. Kurek, “Stability of positive 2-D system described by the Roesser model,” IEEE Trans. Circuits and Systems (I), vol. 49, no. 4, pp. 531–533, 2002. View at Publisher · View at Google Scholar
  24. X. Liu and J. Lam, “Relationships between asymptotic stability and exponential stability of positive delay systems,” International Journal of General Systems, vol. 42, no. 2, pp. 224–238, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. X. Zhao, X. Liu, S. Yin, and H. Li, “Improved results on stability of continuous-time switched positive linear systems,” Automatica, vol. 50, no. 2, pp. 614–621, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. X. Liu, W. Yu, and L. Wang, “Stability analysis for continuous-time positive systems with time-varying delays,” IEEE Transactions on Automatic Control, vol. 55, no. 4, pp. 1024–1028, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Shen and J. Lam, “L8-gain analysis for positive systems with distributed delays,” Automatica, vol. 50, no. 1, pp. 175–179, 2014. View at Publisher · View at Google Scholar
  28. Y. Mao and H. Zhang, “Exponential stability and robust H control of a class of discrete-time switched non-linear systems with time-varying delays via T-S fuzzy model,” International Journal of Systems Science, vol. 45, no. 5, pp. 1112–1127, 2014. View at Publisher · View at Google Scholar
  29. S. Zhu, M. Meng, and C. Zhang, “Exponential stability for positive systems with bounded time-varying delays and static output feedback stabilization,” Journal of the Franklin Institute, vol. 350, no. 3, pp. 617–636, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. C. Briat, “Robust stability and stabilization of uncertain linear positive systems via integral linear constraints: L1-gain and L-gain characterization,” International Journal of Robust and Nonlinear Control, vol. 23, no. 17, pp. 1932–1954, 2013. View at Publisher · View at Google Scholar
  31. X. Chen, J. Lam, and P. Li, “Positive filtering for continuous-time positive systems under L1 performance,” International Journal of Control, vol. 87, no. 9, pp. 1906–1913, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. X. Chen, J. Lam, P. Li, and Z. Shu, “L1-induced norm and controller synthesis of positive systems-induced norm and controller synthesis of positive systems,” Automatica, vol. 49, no. 5, pp. 1377–1385, 2013. View at Publisher · View at Google Scholar
  33. J. Shen and J. Lam, “On static output-feedback stabilization for multi-input multi-output positive systems,” International Journal of Robust and Nonlinear Control, vol. 25, no. 16, pp. 3154–3162, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. X. Chen, J. Lam, P. Li, and Z. Shu, “Output-feedback control for continuous-time interval positive systems under L1 performance,” Asian Journal of Control, vol. 16, no. 6, pp. 1592–1601, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. Y. Ebihara, D. Peaucelle, and D. Arzelier, “Optimal L1-controller synthesis for positive systems and its robustness properties,” in Proceedings of the American Control Conference (ACC '12), pp. 5992–5997, Montreal, Canada, June 2012.
  36. W. M. Haddad, V. Chellaboina, and Q. Hui, Nonnegative and Compartmental Dynamical Systems, Princeton University Press, Princeton, NJ, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  37. L. Farina and S. Rinaldi, Positive Linear Systems: Theory and Applications, Wiley Interscience, New York, NY, USA, 2000.